MathSciNet Relay Station
MathSciNet bibliographic data
MR3218921 39A06
Wong, R. Asymptotics of linear recurrences. Anal. Appl. (Singap.) 12 (2014), no. 4, 463–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement